Limit search to available items
Record 11 of 12
Previous Record Next Record
Book Cover
E-book
Author Liebeck, M. W. (Martin W.), 1954-

Title Regular subgroups of primitive permutation groups / Martin W. Liebeck, Cheryl E. Praeger, Jan Saxl
Published Providence, R.I. : American Mathematical Society, 2010

Copies

Description 1 online resource (v, 74 pages)
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 952
Memoirs of the American Mathematical Society ; no. 952.
Contents Introduction -- Preliminaries -- Transitive and antiflag transitive linear groups -- Subgroups of classical groups transitive on subspaces -- Proof of Theorem 1.1: linear groups -- Proof of Theorem 1.1: unitary groups -- Proof of Theorem 1.1: orthogonal groups in odd dimension -- Proof of Theorem 1.1: orthogonal groups of minus type -- Proof of Theorem 1.1: some special actions of symplectic and orthogonal groups -- Proof of Theorem 1.1: remaining symplectic cases -- Proof of Theorem 1.1: orthogonal groups of plus type -- Proof of Theorem 1.1: exceptional groups of lie type -- Proof of Theorem 1.1: alternating groups -- Proof of Theorem 1.1: sporadic groups -- Proof of Theorem 1.4 and Corollary 1.3 -- The tables in Theorem 1.1
Notes "January 2010; Volume 203, number 952 (first of 5 numbers)."
Bibliography Includes bibliographical references (pages 73-74)
Notes Print version record
Subject Permutation groups.
Finite simple groups.
MATHEMATICS -- Algebra -- Intermediate.
Finite simple groups
Permutation groups
Endliche einfache Gruppe
Permutationsgruppe
Form Electronic book
Author Praeger, Cheryl E., 1948-
Saxl, J. (Jan), 1948-
ISBN 9781470405663
1470405660